# SDR USAA2014052700038

- Difficulty date: May 25, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 46,784 hours, 19,302 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Stuck
- Location: Seat 9a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT ROW WINDOW SHADE WILL NOT GO UP.  INSTALLED WINDODW SHADE AT SEAT 9A.  OPS CHECKED NORMAL.
